Hello, I am a male on accutane 120 ml a day. No worries no side effects beside dry skin & lips. Just started month three. Now for my concern. My face randomly itches!!!! Its so annoying, really trying not to touch my face. If i dont wash my face sometimes (almost always) it turns into a pimple. Is this accutane pushing out my acne? thanks in advance.
My Face Itches Randomly on Accutane. Pls Answer?
Doctor Answers (1)
My face itches on Accutane
Your skin is dry. That's why it is itching. And you need to wash your face with a mild, moisturizing cleanser like Dove or Cetaphil, and always apply a good, thick lotion to your face and body. And sunscreen. Every single day. You can also apply hydrocortisone to very itchy spots, which you can get for a few dollars at any pharmacy. It's very important to keep your face clean and moisturized!
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.